# SDR C2XA04IA056

- Difficulty date: May 29, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287114507
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE EMERGENCY LIGHTING WOULD NOT EXTINGUISH.  MAINTENANCE REMOVED AND REPLACED THE FLIGHT ATTENDANT'S LIGHTING CONTROL PANEL, OPERATIONALLY CHECKED THE EMERGENCY LIGHTING SYSTEM AND CLEARED THE DISCREPANCY.
